# SDR DL76S020842

- Difficulty date: July 18, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N124DE
- Make and model: Boeing 767332
- Aircraft serial: 23438
- Aircraft time: 47,619 hours, 23,083 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3230
- Condition: Dented
- Location: Fs 290, S-37r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 287-303 / STRG. 37R :                  DENT REPAIR                                                 THE FUSELAGE SKIN WAS DENTED AT THE STRINGER 37R SKIN LAP   JOINT BETWEEN FS 287 & 303.  THE LAPJOINT WAS CUTOUT IN     THE AREA TO REMOVE THE DENT.  THE CUTOUT WAS REPAIRED WITH  2 ALUMINUM EXTERNAL DOUBLERS PER ER/A 383469-14.
